# SDR SWIA202162778

- Difficulty date: September 29, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL600*
- Aircraft serial: 10122
- Aircraft time: 40,424 hours, 30,561 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER DIAPHRAGM INSIDE FORWARD LAV WATER WASTE SERVICE DOOR SURROUND STRUCTURE   (C-CHECK RO 11-24-21)   REMOVED AND INSTALLED NEW LOWER DIAPHRAGM INSIDE FORWARD LAV WATER WASTE SERVICE DOOR. REF: CRJ700 SRM 51-42-06-001-001-A01 AND DWG SH670-32280 REV H COMPLIED WITH SKY CARD 51-900-1002-SKY. LEAK CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS.
